# SDR ASOA20130402122V

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION AROUND MAIN DOOR LOWER NUTPLATES.  REPAIRED IAW EC5210-01154, REV A.  ACFT APPROVED FOR RETURN TO SERVICE.
